Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does hyperacidity reflected on skin ?

does hyper acidity reflects on skin
Asked On : Sat, 12 Mar 2011
Answers:  2 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...Abhi smruti.,
Thanks for choosing HCM.,
There is no relation between skin and hyperacidity...,
In hyperacidity.....Burning sensation over the epigastric..,
region of skin.....and loin ares...ok
but no colour and rash over the affected part..,
So don't worry about your skin....
Treatment part....1) Avoid spicy,jenkin food,
take plenty of fresh fruits and vegetables..,
2) Cap.Omeprazole 20 mg before break fast..,
3 weeks ..ok..good luck
Answered: Sat, 7 Jan 2012
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi Abhismruti,

Welcome to HealthcareMagic Forum
There is no proven data mentioning about skin changes because of hyper-acidity. It might be diet related problems, avoid using greasy food, spicy food, drink plenty of warm water. Take frequent small meals.
Take care

Dr. Naveen Kumar
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor